# SDR DHL2006765002

- Difficulty date: June 27, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, X
- Precautionary procedure: O

## Discrepancy

ON ENG START - START WAS NORMAL.  ENG ACCELERATED TO 30 PERCENT N1, 520 EGT 52 PERCENT N2.  GRD PERSONNEL REPORTED ENG SMOKING & ENG FLAMED-OUT.  ENG FAILURE CHECKLIST COMPLETE.  FLOW CHART COMPLETE.  INSP INLET & EXHAUST - NO DAMAGE NOTED.  OPENED COWLING & INSP G/B & FCU, DRAINED WATER FROM MOISTURE TRAP.  RAN ENG AT IDLE & 1.8 EPR, OPS CKD GOOD IAW JRH 5.2 & 6.2.
